# SDR CA081009007

- Difficulty date: October 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 70,942 hours
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 651781823
- Condition: Failed
- Location: Slat Actuator
- Component: Actuator, Decoto
- Component part number: 651781823
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

(CAN) JUST AFTER DEPARTURE FROM YYZ, THE PILOTS NOTICED WHEN SELECTING FLAPS 5 TO FLAPS 2, THE LEADING EDGE FLAP INDICATOR ON THE FORWARD PANEL WENT MOMENTARILY GREEN THEN BACK TO AMBER.  THE LEADING EDGE INDICATOR ON THE REAR PANEL INDICATED THE NR 1 LEADING EDGE IN TRANSIT.  FUEL WAS DUMPED IN ORDER TO REDUCE LANDING WEIGHT OF THE ACFT AND THE ACFT RETURNED TO YYZ.  MX TROUBLESHOT THE SYSTEM AND INSTALLED A JUMPER CABLE ON THE SLAT ACTUATOR TO ENABLE THE ACFT TO DEPART.
